MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 10 MM, 30°; WAIR130A

OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 10 MM, 30°; WAIR130A
Model Number WAIR130A
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope exhibited sharp edges on the distal end.There was no patient involvement.

Brand Name
TELESCOPE "IR", 10 MM, 30°
Common Device Name
WAIR130A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23896845
Report Number9610773-2025-08491
Device Sequence Number5344209
Product Code GCJ
UDI-Device Identifier04042761083638
UDI-Public04042761083638
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWAIR130A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown